# SDR HEEA0014878

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: King A
- Aircraft serial: BL29
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4018369905
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDS BEYOND THE SELECTED ALTITUDE OVER CORRECTING IN BANK.  TIME SINCE REPAIR 308:00 HOURS.
